Has anybody got thyroid problems? Why does it make you feel so rough? And why would the doctors be having problems getting my levels back to normal?
- Thyroid controls your metabolism. That means, your weight, your energy level, your sleeping habits. Very important. It is difficult to get the right dose of medicine, because everyone absorbs thyroid medicine differently, plus the degree of underactivity is different for everybody. (For example, one person's thyroid may be a little low while another person's thyroid may be a lot low.)
- I found these advice on underactive thyroid in regards to natural remedies & diet & supplements.
(sorry if it's not directly related to your question but I thought you might find it interesting)
- ive had it for 11 years now blood tests say I should be ok but guess what I still for ill/ tired
you will never feel the same again
I know several people with this they all say the same
- I have been both ends of the scale hyperthyroid with graves disease and after treatment now hypothyroid, and have to say since being hypo have never felt normal, even though levels appear ok on medication. As said by some above still feel tired still have palpitations, joint aches. When the doc gives you thyroxine each time a dose is changed they have to wait four to six weeks for the level to show and settle, it can take along time to get the levels normal. Hopefully you will get there in the end.
- Although my thyroid substitute is not quite as high as yours, I found it was hard to get it back to normal after majors events in my life. After my son it was hard, but that is when I found out I was alsosick.
- I do. I have had them since 1997. You mean Hypothyroid? cause it does. I wish it didn't. I think thats because they don't ever go back to normal thats why you hypothyroidism.I have Hyperthyroidism and my levels are either higher or lower than the norm.
I hope this helps
- Thyriod effects the brain also. The doctor gave you meds for it try to keep up with your meds. The doctor have's to follow ups with your tests. To make sure it gone down to its levels. Not to worrie to much. I myself had this problem.
- you feeling sleepy?and run down?
im guessing they'll prolly give you thyroxine or something...I dunno petal get lots of rest
- I`ve got an under active thyroid and I feel fine. I`m on 100 micrograms of thyroxine a day. The doc started me on 50 then did a blood test. 50 wasn`t enough so he upped it to 100 and I`ve been on that for 6 years. You have to be on a dose for so long and then have a blood test, so it could take a while, but the doses are in 25 mg differences. The largest dose I`ve ever known anyone to be on is 150 mgms a day.
- It is called Hypothyroidism. Yes I have it, and yes I feel poor most of the time.
The Doctor can prescribe a Thyroid medication. But I have read about liquid Iodine (you do not have enough) that you drink in water every day. I think the name of it was Losol, you find it at the health food store. I have been on the meds for 2 years and the depression is enormously better but I still need more improvement.
Flouride is bad for the thyroid I have learned. do some reasearch on the internet. You will learn so much.
- 200 is a VERY high amount of thyroid hormone replacement medicine to be taking. I never heard of anyone that high. So maybe the problem isn't just that your body isn't making enough, but somehow your body is peeing it out instead of using it.
You need to be seeing an endocrinologist, not just your regular doctor. And if all the doctor you are seeing is doing, is upping and upping your prescription, you should consider seeing another endocrinologist for a second opinion.
I had things growing on mine, and finally the docs removed it surgically. Even with NO thyroid gland, I'm on 100 a day. So, you need someone to look past the blood tests, and figure out what is going on inside your body.
- Im now already upto 200 micrograms
- You will feel like crap until you take back control. Far too many doctors are doing the wrong tests and keeping their patients undermedicated. Learn about treatments and blood tests and you'll know what type of questions to ask your doctor. The problem often is that many who are hypothyroid don't convert T4 into T3, so their symptoms never toally go away because they are on T4. That's why a free t3 should be done along with TSH and free t4.
I started out on Levoxyl. It lowered my TSH, but I had no relief from symptoms. Eventually I had Cytomel added and it helped with about 50% of my symptoms. For the last 3-4 years, I've been on Armour thyroid and about 95% of my symptoms are gone.
Below are some thyroid links
- Thyroid effects ALL parts of the body and plays huge roles in metabolism, nerve processes, thinking, emotions, and so many more. Lack of thyroiod hormone makes things in your body slow and non-functional. Too much thyroid hormone can make things in your body too fast, chaotic and also non-functional. In either case you need to take your health matters in your own hands and find a good doctor that will listen to YOU instead of just reading your lab results. You can have normal numbers and still feel horrible. This means you are undermedicated still and there could be ohter underlying issues (hormonal or other physical issues) which can play a role in feeling better. You want to make sure that you are well medicated, and try different medicines if one does not work even for your thyroid. Then make sure other health issues are ruled out too. Eat a well balanced, healthy diet (the standard american diet - SAD- is not one of these diets), exercise daily, get enough rest, drink plenty of fresh, filtered water, and have good, positive relationship with low level of stress in your environment. Also, do not neglect your mental health how you feel about things. Once these things are satisfied you will begin to feel so much better. Do not give up, but it does take work on your part to begin feeling better! I wish you good luck and hope that you will feel better soon!
- that is a large dose of thyroxine, mine is under and sometimes really annoying. Feel tired and sluggish and hair falling out ........Good luck, get your doctor to refer you to a consultant